Journal article icon

Journal article

Nonequilibrium dynamics of finite interfaces.

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/physrevlett.72.3266

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Theoretical Physics
Newman, TJ More by this author
Schütz, GM More by this author
Journal:
Physical review letters
Volume:
72
Issue:
20
Pages:
3266-3269
Publication date:
1994-05-05
DOI:
EISSN:
1079-7114
ISSN:
0031-9007
URN:
uuid:df3a7d72-947d-4c22-b688-d43fa65e4903
Source identifiers:
26617
Local pid:
pubs:26617
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP